# SDR ASAA2021052934983

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,162 hours, 14,838 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RF95771
- Condition: Faulty
- Location: Nr 2 Engine Fuel
- Part time: 2,224 hours, 601 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 #2 ENG CODE 73-31072 LONG TIME FAULT THE FUEL FILTER SIGNALS DISAGREE. GROUNDED - YES. REMOVED AND REPLACED #2 ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER B737-800 AMM 73-34-01. OPS TEST NORMAL. LEAK TEST GOOD.
